Home > internal medicine > Chloroquine poisoning

Chloroquine poisoning

Chloroquine poisoning is mostly caused by excessive oral dose or long-term medication. Taking more than 3 times of the prescribed dose can cause severe poisoning, and sometimes serious toxic reactions occur due to the application of therapeutic dose. The toxic reaction of injectable drugs is large, and too fast intravenous injection can lead to sudden death. The original myocardial disease, liver and kidney dysfunction, potassium deficiency, body deficiency, and the application of digitalis are easy to cause poisoning.

Symptoms

Lymph node biliary syndrome

Gastroenteritis caused by rotavirus

Lymphopenia

Rotavirus enteritis

Gonococcal proctitis anus

Phosphorus poisoning

Traveller diarrhea

Chlorpromazine poisoning

Elderly obstructive nephropathy

Acute progressive nephritis in the elderly

Acute post infectious nephritis in the elderly

Acute renal failure in the elderly

Chronic renal failure of the elderly

Senile chronic pyelonephritis

Urinary calculi in the elderly

Elderly renal cell carcinoma

Senile urinary incontinence

Senile nephrotic syndrome

Acute glomerulonephritis after streptococcal infection

Benign prostatic hyperplasia of the elderly

Common Health Issues

Health News